# SDR JBXA0000180

- Difficulty date: June 8, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N312
- Make and model: Boeing 737
- Aircraft serial: 28613
- Aircraft time: 1,097 hours, 742 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Bleed Valve
- Condition: Misused
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

O2 MASK DROPPED AT 14,000 FT, CREW ALTITUDE.  BLEED VALVES WERE LEFT IN THE OFF POSITION DURING TAKEOFF.  REPLACED USED O2 GENERATORS AND REPACKED MASK.
